Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Kid had infected toe.Prescribed flucloxacillin. Had rashes, diagnosed guttate psoriasis, nose bleeds, not been to loo. Connection or cure?

My son is 8 yrs old and 7 weeks ago I took him to the doctors about an infection in his toe he was prescribed flucloxacillin and 2 days later he is covered in a rash head to toe he has now been diagnosed with guttate psoriisis any connection or cures as he is having constant nose bleeds he has not been to the loo for 5 days I fear for him ?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

There is no relationship reported between guttate psoriasis and nose bleeds. Nose bleed can occur due to either a dry nose been picked. I suggest that you get him examined and, in the interim, apply some bland ointment in the nostril. If the bleeding is not controllable then pinch the nose for 5 minutes by the watch.

If your son has not passed stools for 5 days then he may require an enema to remove the hard stools and may need laxatives till the stools pass normally. In the meantime you will have to change his dietary habits so that he takes more of green leafy vegetables. You may find the link useful for his constipation.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Tue, 16 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor